# SDR AALA201711229024

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 61,985 hours, 23,221 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 BUSTLE DETACHED. REINSTALLED THE SLIDE COVER BUSTLE ON L2 DOOR. MAINTENANCE PERFORMED A SUCCESSFUL OPS CHECK.
